Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any side effect by taking lutera tablets ?

I was on Reclipsen for almost a yr and had bad bloating , constipation for days and then would have several bowel movements in a day for a moment of relief... all to go thru the cycyle again. Dr just changed me to Lutera which I see bloating to be a side effect of that too. Is there a better alternative? I am a very thin woman, 43, with 3 kids who when I m bloated at the max.. I have looked easily 6-7 months pregnant . I don t want more of that not to mention the discomfort!
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

the problem seems to be infection rather than side effect of the tabs you are taking. such symtoms are common with infection of bowels.

you can try -tab. metron 200mg +tab norflox200mg Thrice aday along with digestive tonic like Vitazyme 2 sp. twice a dayafter food.

-take easy to digest food with plenty of fresh vegs.,fruits &salad.

-drink boiled water 10-12 glasses a day.

-curd milk with a pinch of salt &asophoitida (Hinga)may releave you of the bloating.
you should start getting releaf in2 days . pl. continue the T/t at least for 5 days.
If no releaf you need Consultation,check up &investigations(stool exam,) & advice thereafter.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor